Asymptotically Optimal Tests and Optimal Designs for Testing the Mean in Regression Models with Applications to Change-Point Problems

Abstract Let a linear regression model be given with an experimental region [a, b] → R and regression functions f 1, ..., f d+1 : [a, b] → R. In practice it is an important question whether a certain regression function f d+1, say, does or does not belong to the model. Therefore, we investigate ... Ausführliche Beschreibung

1. Person: Bischoff, Wolfgang
Weitere Personen: Miller, Frank
Quelle: in Annals of the Institute of Statistical Mathematics Vol. 52 (2000), p. 658-679
Weitere Artikel
Format: Online-Artikel
Genre: Asymptotically optimal tests, linear regression, F-test, likelihood ratio test, Gaussian processes, optimal designs, change-point problem, quality control
Sprache: English
Veröffentlicht: 2000
Beschreibung: Online-Ressource
Online Zugang: Online
Volltext
Tags: Hinzufügen
Keine Tags. Fügen Sie den ersten Tag hinzu!
Anmerkung: Copyright: Copyright 2000 The Institute of Statistical Mathematics

Online

Online
Falls Sie Probleme beim Volltextzugriff haben, prüfen Sie bitte auch den 'Find Text'-Button oder fragen Sie uns!

Ähnliche Einträge

Keine ähnlichen Titel gefunden

Privacy Notice Ask a Librarian New Acquisitions